Advances in Differential Equations
- Adv. Differential Equations
- Volume 4, Number 1 (1999), 1-69.
Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability
It is proved that the Cahn-Hilliard equation on a smooth domain possesses solutions which have spike layers localizing where the mean curvature of the boundary of the domain has nondegenerate critical points. Solutions of this type can be found with any average value which lies in the metastable region. It is also shown that these solutions have Morse indices at least equal to the number of spikes.
Adv. Differential Equations Volume 4, Number 1 (1999), 1-69.
First available in Project Euclid: 18 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bates, Peter W.; Dancer, E. Norman; Shi, Junping. Multi-spike stationary solutions of the Cahn-Hilliard equation in higher-dimension and instability. Adv. Differential Equations 4 (1999), no. 1, 1--69.https://projecteuclid.org/euclid.ade/1366291798